# SDR UALA2008111303551

- Difficulty date: June 23, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 44,903 hours, 32,281 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILIZER LEADING EDGE HAS A APPROX 1-2 IN DENT OR CRACK ON RIVET ROW APRROX 11 RIBS OUT FROM FUSELAGE.  REMOVED SKIN DAMAGE TO ACCESS RIB.  FOUND RIB DENTED .040" WITH GOUGE.  BLENDED AND REWORK. ACP HFEC INSPECTION AND CONFIRMED NO CRACKS.  INSTALLED INTERIM RPR ON SKIN REF SRM 55-10-01 REPAIR 3.
